# SDR FDEA202212283028

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N713062
- Condition: Cracked
- Location: Bs 900 Lbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CLIP IS CRACKED ON WING TO BODY FRAME BS 900 LBL 10 REMOVED AND REPLACED PER DWG 149N7130 REV G.
